# SDR SWAA2024031959641

- Difficulty date: March 5, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 12,788 hours, 5,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 737-794 Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767+3? TO BS794 RBL22 WL156 FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW SHIELD AT BS 767 TO BS 794 RBL22 WL156 PER SRM 51-10-02; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A0081.;[02] VERIFIED CORRECTIVE ACTION 1
